# SDR SWAA2015051539718

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 29,430 hours, 17,394 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 699262
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT DOOR CLOSING STRAP COVER MISSING.  INSTALLED COVER IAW AMM.
